Jordan–Hölder composition series of regular $(a,b)$-modules
Tom 120 / 2017
Annales Polonici Mathematici 120 (2017), 261-270 MSC: 32S25, 32S40, 32S50. DOI: 10.4064/ap4096-11-2017 Opublikowany online: 15 December 2017
A classical result of singularity theory states that the spectrum of an isolated hypersurface singularity is symmetric with respect to $n/2$, where $n$ is the dimension of the enclosing space. We prove a similar result for the Jordan–Hölder composition series of the $(a,b)$-module associated to an isolated hypersurface singularity.